# SDR DL757021320

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 52,313 hours, 26,818 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 161N0001147
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS, MSGS AFTER GEAR HANDLE RAISED, RIGHT MLG SHOWED DOWN AND GREEN THROUGHOUT.  REPLACED RT MLG RETRACT ACTUATOR PER MM.  JACKED A/C, PERFORMED 3 GEAR RETRACTION/EXTENTIONS.  GEAR OPERATION AND IND CHKS OK PER MM.  RETRACT ACT LEAK CHK OK.
